How to help lowered sex drive while taking zoloft?
I am a newlywed 24 year old girl who has been taking Zoloft for about two years now.
I have been finding the lowered sex drive a real problem.. We just came back from our honeymoon and i regret to say that my husband didnt get that much on the honeymoon..
How can i fix this problem?
I know its not that serious, but i worry that i will lose him because i just dont feel like having sex ever??
Do other people often feel like this??
Sorry you are going thru this at such a young age. Unfortunately, a lot of SSRI's have this side effect.
But, anxiety/depression will also bring on the loss of libido. It really messes up our hormones. Just getting stressed out or having a bad diet will affect our periods. So anxiety/depression can really wreak havoc.
I suppose you should really speak w/ your OBGYN. There are some natural supplements that my help. Although you have to be careful with those too, just because it's natural doesn't mean it can't have any side effects.
Or maybe look into some of the newer anti depressants that are supposed to be better with the libido?
Are you on the pill? If not, maybe that could help? I don't know much about the SSRI's, as I've never used any so I don't know if that would interfere w/ the med you're on. I did try Wellbutrin, which is said to possibly INCREASE your libido, but unfortunately for me I had some bad reactions to it, wasn't the right med for my situation so I didn't get to enjoy that benefit, LOL.....
I would really speak w/ your Doc. And look into some of the supplements online for female low libido...just make sure you OK any with the doc first. There is a poster here named "Nursegirl" she may know more for you to look into....
Congrats on the marriage!! And hopefully you'll find something to help. Just try and get your hubby to understand the med you're taking and why and what it's affects are.
I don't know why you're on the med but maybe, w/ your new life/marriage and a supportive partner, you may not need the med anymore and can slowly taper off. or try something different.
Good Luck and Take Care ; )
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.